MathSciNet Relay Station
MathSciNet bibliographic data
MR2226673 47B36 (30E05 33C45 39A13 44A55 47A10 47A57 47B25)
Christiansen, Jacob S.; Koelink, Erik Self-adjoint difference operators and classical solutions to the Stieltjes-Wigert moment problem. J. Approx. Theory 140 (2006), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement